Fibonacci numbers which are products of three Pell numbers and Pell numbers which are products of three Fibonacci numbers

Abstract

In this paper, we find all the Fibonacci numbers which are products of three Pell numbers and all Pell numbers which are products of three Fibonacci numbers.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Alekseyev, M.A.: On the intersections of Fibonacci, Pell, and Lucas numbers. Integers 11, 239–259 (2011)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Ddamulira, M., Luca, F., Rakotomalala, M.: Fibonacci numbers which are products of two Pell numbers. Fibonacci Q. 54(1), 11–18 (2016)

    MathSciNet  MATH  Google Scholar 

  3. 3.

    Dujella, A., Pethő, A.: A generalization of a theorem of baker and davenport. Q. J. Math. Oxf. Ser. (2) 49(195), 291–306 (1998)

    MathSciNet  Article  Google Scholar 

  4. 4.

    Matveev, E.M.: An explicit lower bound for a homogeneous rational linear form in the logarithms of algebraic numbers. II. Izv. Math. 64(6), 1217–1269 (2000)

    MathSciNet  Article  Google Scholar 

  5. 5.

    Weger, B.M.M.: Algorithms for Diophantine Equations. Stichting Mathematisch Centrum, Amsterdam (1989)

    Google Scholar 

Download references

Acknowledgements

We thank the referee for comments which improved the quality of this manuscript. SER and YA were partially supported by DGRSDT. This paper was completed when the first and the second authors were visiting the third author at the Mohamed First university. They thank the university for the warm welcome and the support.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Salah Eddine Rihane.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Rihane, S.E., Akrour, Y. & El Habibi, A. Fibonacci numbers which are products of three Pell numbers and Pell numbers which are products of three Fibonacci numbers. Bol. Soc. Mat. Mex. 26, 895–910 (2020). https://doi.org/10.1007/s40590-020-00296-x

Download citation

Keywords

  • Fibonacci numbers
  • Pell numbers
  • Linear form in logarithms
  • Reduction method

Mathematics Subject Classification

  • 11B39
  • 11J86